another pill/period problem


tiabarbara
on Jul 23, 2013 @ 01:07 am

it's probably nothing, but i'm 19 and i've been on the pill for a little over a year now. i have had irregular periods before where i had two short ones in one month, but it then went back to normal. seeing as i've been on uni holidays for quite a few weeks, i have been taking my pill a little sporadically (though usually no later that midday). i had already had my period this month (from the 8th to the 11th), but i had sex with my boyfriend early sunday morning (like around 2 or 3am) and we were using a condom but he finished without it. he pulled out just before he came. he did the same thing when we had unprotected sex a second time soon after. yesterday afternoon (only a day later) i noticed a bit of spotting on my underwear. it persisted through the rest of the day, though was very light and brown in colour. i am still spotting today. could it just be normal spotting/ovulation mucus or something a little more sinister? i use a period tracker app on my phone and it said i ovulated on friday (two days before i had sex) but i started using a new one because of bug problems and the new one is saying i would have ovulated yesterday. i would just really like some peace of mind, especially because i don't have the money to pay for a doctor's appointment right now.
 


6 Replies


JulzRulz
Good question on Jul 23, 2013 @ 01:01 pm

Try buying a home pregnancy test but wait until your next period is due for the hormone to build up in your system if you are pregnant. "Pulling out" does not guarantee not getting pregnant and here is why. When a man gets excited and particularly before he ejaculates, a clear fluid is excreted which is packed with sperm. Spotting can be normal after sex especially if you two were..um..roughing it. lol This early on though, a blood test or urine may not even be sensitive enough to be accurate but if you even suspect a pregnancy with cramping and bleeding, even spotting it would be worth going to emerg. The other option is to use the medication called Plan B. You can get it at any drug store. If you are already pregnant it will not prevent it, however, if not, that pill will help prevent any attachment to the uterine wall. Talk to the pharmacist if this is still an option as there is time limit in which you can take it to be effective. I cannot tell you if you are pregnant but tell your partner to keep that condom on and it would be a good idea for you to use some sort of back up as well if you do not want to be pregnant. If you do want a child, all the best!
Reply

JulzRulz
Forgot to say... on Jul 23, 2013 @ 01:03 pm

Oh and VERY important, take your pill at the same time every day. Post it on your forehead...whatever! haha I am sure your doc told you that but can't stress it enough.
Reply

tiabarbara
hm on Jul 24, 2013 @ 06:41 am

thanks for your reply!
the bleeding is still going and i noticed today that it was heavier than the last couple of days. it's not just spotting, but an actual flow. if i were pregnant i assume that the flow would not be like this. also i don't feel any cramping or pregnancy symptoms? all in all i'm not panicking much anymore.
i forgot to mention that late last year i had a bit of trouble with my health so for a couple of months my period had been irregular (i got it twice in one month, and the sexond time ran for the whole of the next month, then did not have it for another whole month before receiving it twice again in december and then not at all in jan). it could be that my body is still trying to get back on track?
Reply

ldbellzz
period probs on Jul 25, 2013 @ 03:44 am

I believe that your body is getting back on track. Periods are different for everyone. This is normal but like Julz posted, You must take your pill at a regular time and not miss any days.
I would not worry,<3
Reply

tiabarbara
thank you! on Jul 27, 2013 @ 12:52 am

just as a general update, i am still bleeding lightly and have noticed thick clump-like blood, which i know is my uterine lining. it is now saturday so this has been going on for five days (today being day 6). my schedule has been a little topsy turvy lately with holidays and now going back to uni plus social/relationship issues. i think i am safe in assuming that all my stress and hormones has just caused my period to come early.
thanks for your advice ladies!
Reply

ldbellzz
s on Jul 27, 2013 @ 02:05 pm

Just so you know "Problems" in your social life can be stressful, and stress can also mess up your period along with alot of other things. Stress can cause many symptoms such as headaches, problems with bowels and also your period.
If this helps any, as a grown woman I spent most of my life in an abusive relationship an sometimes would go for months without one or I would have my period for long days with alot of strange colored discharge. If you were pregnant and these symptoms are occurring it may have been an early miscarriage.
I would leave it for now, my advice is to try to take everything and everyone with a smile, take a deep breath when you feel overwhelmed. If the relationship is abusive in any way please leave now. You do not deserve to be treated like anything but a princess. It eventually will kill your soul, Omit those who reek of negativity and remember......
YOU ARE NUMBER ONE!!!
Take care of you sweetie!
Talk soon
Reply

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!